# SDR CA010314013

- Difficulty date: February 16, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Relay
- Part number: 9742001212
- Condition: Failed
- Location: Te Flaps
- Part time: 17 hours, 10 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) THE PILOT TRIED TO EXTEND FLAPS ON APPROACH INTO CORAL HARBOR, NU, AND WAS NOT ABLE. THE A/C DIVERTED TO RANKIN INLET AND MADE A ZERO DEGREE FLAP LANDING. THE FLAP SYSTEM WAS RESET IN RANKIN SUCCESSFULLY, AND THE A/C DEPARTED FOR BAKER LAKE. THE PILOT TRIED TO EXTEND THE FLAPS FOR DEPARTURE FROM BAKER, AND WAS UNABLE, HE HAD TO WAIT APPROXIMATELY THIRTY MINUTES BEFORE THE FLAPS WOULD EXTEND. THE PILOT TRIED AN APPROACH INTO CORAL HARBOR, AND AGAIN WAS UNSUCCESSFUL IN EXTENDING THE FLAPS. THE AIRCRAFT DIVERTED TO IQALUIT, AND MADE A ZERO DEGREE FLAP LANDING. THE RELAY WAS REPLACED, AND THE SYSTEM TESTED SERVICEABLE IN THE HANGAR.
